# SDR UALA2012010300037

- Difficulty date: January 2, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 64,256 hours, 23,724 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORING PEELING UP NOT ALLOWING CARTS TO BE PULLED OUT.  MAINT TEXT: APPEARS TO BE LOTS OF MOISTURE UNDER FLOOR PAN AT REAR CART NEXT TO AFT LAV, REMOVING FLOOR PAN TO DETERMINE CONDITION OF FLOORBOARD UNDERNEATH.  ALSO LOOSE FLOOR PAN UNDER 2ND CART FROM DOOR 4R.  AREA CLEANED REF GMM 05-30-06 AREA TAPED.  CHECKED CONDITION OF FLOORBOARD NO DEFECTS NOTED. REMOVED THRESHOLD TO CLEAN UNDER FLOOR AS CLOSE TO MUSHROOM FITTINGS AS MUCH AS POSSIBLE. RESECURED PAN TO FLOOR WITH DOUBLEBACKED TAPE AND INSTALLED NEW THRESHOLD PCN 833-1164. SEALED CORNERS WHERE REQUIRED WITH RTV.
